# SDR DALA2018030801515

- Difficulty date: March 7, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Condition: Cracked
- Location: Bs 679
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT AND RT FORMERS AT BS 679.   THE FORMERS WERE REPAIRED IAW SRM 53-00-06-2R-2.
